# SDR FDEA201603030810

- Difficulty date: March 3, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 76,695 hours, 16,858 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK UNDER FLOOR, CTR WING TANK UPPER SURFACE AT BS 1226, X -66, FOUND CORRODED.  CARRIED OUT REPAIR IAW EA 1-5730-T0323866 PT 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
